# SDR 2004F00014

- Difficulty date: December 10, 2002
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE NOSE GEAR DOWN AND LOCK GREEN LIGHT WAS INTERMITTENT.  MAINTENANCE REPLACED THE GEAR DOWN AND LOCK ANNUNCIATOR.  (M)
